| Catalog Number |
07649142001 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The tina-quant hemoglobin a1c reagent expiration date was not provided.The cobas c513 analyzer serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
We received an allegation about discrepant tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results for several patients' samples tested on a cobas c513 analyzer.Discrepant results for two patient samples were provided: patient sample 1 initial result: 6.7 %.Repeat result: 7.3 %.The repeat result of 7.3 % was deemed to be correct.Patient sample 2 initial result: 6.6 %.Repeat result: 7.2 %.The qc failed, prompting the repeat of the samples.No questionable results were reported outside the laboratory.
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4, g1 and g4 were updated.It was noted that the sample probe was contaminated.The sample probe was cleaned.Qc was performed with successful results.The instrument was performing within specifications.Cleaning the sample probe resolved the issue.The investigation did not identify a product problem.The cause of the event was consistent with a contaminated sample probe.